# SDR ASAA2023081544643

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 26,455 hours, 8,263 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 18270
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 26,452 hours, 8,262 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START R ALPHA VANE CAUTION ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED R/H AOA VANE REF AMM 34-21-05/401. 4 C/B'S OPENED, TAGGED, AND RESET. ALL OP AND LLM TESTS PASS. R ALPHA VANE LIGHT REMAINS EXTINGUISHED DURING TESTING.
